# SDR SIMA20190709004

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 47,913 hours, 40,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER # 1 EMERGENCY LIGHT STRIP HAS BROKEN TERMINAL ON AIRCRAFT SIDE. C/A-REPAIRED #1 EMERGENCY LIGHT STRIP CONNECTOR IAW SWPM 20-21-00. OPERATIONAL TEST GOOD.
